# SDR AUS20040209

- Difficulty date: March 9, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660714259
- Part serial: DRG272190
- Condition: Cracked
- Location: Propeller
- Part time: 17,605 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT PROPELLER HUB CRACKED IN ATTACHMENT BOLT HOLE. FOUND DURING NDT INSPECTION IAW AD/PR/33.
